Alert archive / California / Wind Advisories in 2007
Wind Advisory 78, NWS Los Angeles, CA
NWS Los Angeles, CA issued this wind advisory at Jan 22, 2007, 8:17 AM PST. It was in force for 6 hr.
The area
The counties it named.
The facts
- Issued
- Jan 22, 2007, 8:17 AM PST (16:17 UTC)
- Expired
- Jan 22, 2007, 2:00 PM PST
- In force
- 6 hr
- Issued by
- NWS Los Angeles, CA
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS76 KLOX 221617 NPWLOX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 817 AM PST MON JAN 22 2007 ...HIGH WIND WARNINGS CANCELLED... .ALTHOUGH WINDS ARE PICKING UP AGAIN THIS MORNING...OVERALL WINDS ARE EXPECTED TO BE BELOW WARNING LEVELS. THE STRONGEST WINDS WILL CONTINUE TO BE IN THE MOUNTAINS...AND WIND ADVISORIES WILL REMAIN IN EFFECT THERE THROUGH EARLY AFTERNOON. CAZ053-054-222200- /O.CAN.KLOX.HW.W.0004.000000T0000Z-070122T2200Z/ /O.NEW.KLOX.WI.Y.0078.070122T1617Z-070122T2200Z/ VENTURA COUNTY MOUNTAINS- LOS ANGELES COUNTY MOUNTAINS EXCLUDING THE SANTA MONICA RANGE- 817 AM PST MON JAN 22 2007 ...HIGH WIND WARNING IS CANCELLED... ...WIND ADVISORY IN EFFECT UNTIL 2 PM PST THIS AFTERNOON... THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL 2 PM PST THIS AFTERNOON. THE HIGH WIND WARNING HAS BEEN CANCELLED. NORTHEAST WINDS 25 TO 35 MPH WITH LOCAL GUSTS TO 50 MPH ARE EXPECTED THROUGH EARLY AFTERNOON. OFFSHORE FLOW WILL CONTINUE THROUGH WEDNESDAY AND LOCALLY GUSTY WINDS ARE POSSIBLE...ESPECIALLY DURING THE OVERNIGHT AND EARLY MORNING HOURS. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH OR GREATER ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ CAZ046-222200- /O.CAN.KLOX.HW.W.0004.000000T0000Z-070122T2200Z/ /O.NEW.KLOX.WI.Y.0078.070122T1617Z-070122T2200Z/ SANTA MONICA MOUNTAINS RECREATIONAL AREA- 817 AM PST MON JAN 22 2007 ...HIGH WIND WARNING IS CANCELLED... ...WIND ADVISORY IN EFFECT UNTIL 2 PM PST THIS AFTERNOON... THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL 2 PM PST THIS AFTERNOON. THE HIGH WIND WARNING HAS BEEN CANCELLED. NORTHEAST WINDS 25 TO 35 MPH WITH LOCAL GUSTS TO 50 MPH ARE EXPECTED THROUGH EARLY AFTERNOON. OFFSHORE FLOW WILL CONTINUE THROUGH WEDNESDAY AND LOCALLY GUSTY WINDS ARE POSSIBLE...ESPECIALLY DURING THE OVERNIGHT AND EARLY MORNING HOURS. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH OR GREATER ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ CAZ045-047-088-221730- /O.CAN.KLOX.HW.W.0004.000000T0000Z-070122T2200Z/ VENTURA COUNTY COASTAL VALLEYS-LOS ANGELES COUNTY VALLEYS- SANTA CLARITA VALLEY- 817 AM PST MON JAN 22 2007 ...HIGH WIND WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS CANCELLED THE HIGH WIND WARNING. NORTHEAST WINDS 20 TO 30 MPH WITH LOCAL GUSTS TO 40 MPH ARE POSSIBLE THROUGH AND BELOW PASSES AND CANYONS. $$ CAZ041-044-221730- /O.CAN.KLOX.WI.Y.0077.000000T0000Z-070122T2200Z/ LOS ANGELES COUNTY COAST INCLUDING DOWNTOWN LOS ANGELES- VENTURA COUNTY INTERIOR VALLEYS- 817 AM PST MON JAN 22 2007 ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS CANCELLED THE WIND ADVISORY. NORTHEAST WINDS 20 TO 30 MPH WITH LOCAL GUSTS TO 40 MPH ARE POSSIBLE THROUGH AND BELOW PASSES AND CANYONS. $$ WOFFORD
1 follow-up statement
000 WWUS76 KLOX 222151 NPWLOX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 151 PM PST MON JAN 22 2007 CAZ053-054-222300- /O.EXP.KLOX.WI.Y.0078.000000T0000Z-070122T2200Z/ VENTURA COUNTY MOUNTAINS- LOS ANGELES COUNTY MOUNTAINS EXCLUDING THE SANTA MONICA RANGE- 151 PM PST MON JAN 22 2007 ...WIND ADVISORY WILL EXPIRE AT 2 PM PST THIS AFTERNOON... THE WIND ADVISORY WILL EXPIRE AT 2 PM PST THIS AFTERNOON. THERE WILL BE OCCASIONAL WIND GUSTS UP TO 40 MPH THROUGH AND BELOW PASSES AND CANYONS THROUGH WEDNESDAY...OTHERWISE WINDS ARE EXPECTED TO BE BELOW ADVISORY LEVELS. $$ CAZ046-222300- /O.EXP.KLOX.WI.Y.0078.000000T0000Z-070122T2200Z/ SANTA MONICA MOUNTAINS RECREATIONAL AREA- 151 PM PST MON JAN 22 2007 ...WIND ADVISORY WILL EXPIRE AT 2 PM PST THIS AFTERNOON... THE WIND ADVISORY WILL EXPIRE AT 2 PM PST THIS AFTERNOON. THERE WILL BE OCCASIONAL WIND GUSTS UP TO 40 MPH THROUGH AND BELOW PASSES AND CANYONS THROUGH WEDNESDAY...OTHERWISE WINDS ARE EXPECTED TO BE BELOW ADVISORY LEVELS. $$ WOFFORD
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Los Angeles, CA wrote its last area forecast discussion before this wind advisory went out at Jan 22, 3:41 AM PST, 4 hours 36 minutes earlier.
Area forecast discussion, Jan 22, 3:41 AM PST, 4 hours 36 minutes before
SOUTHWEST CALIFORNIA AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 341 AM PST MON JAN 22 2007 .SHORT TERM...GUSTY WINDS CONTD IN THE MTNS...MOSTLY BELOW WARNING LEVELS...BUT WARNING LEVEL GUSTS WERE OCCASIONALLY OCCURRING. IN THE VLYS...ONLY LOCALLY GUSTY WINDS WERE OCCURRING BELOW PASSES AND CANYONS. MODELS DO SHOW INCREASING SUBSIDENCE THIS MORNING ACRS L.A. AND VTU COUNTIES...AND XPCT WINDS TO INCREASE AND BECOME MORE WDSPRD IN THE VLYS AROUND OR SHORTLY AFTER DAYBREAK. THE HIGH WIND WARNING MAY BE A BIT OF A STRETCH...BUT WILL LEAVE IT IN PLACE FOR THE VLYS OF L.A. COUNTY AND THE CSTL VLYS OF VTU COUNTIES...SINCE AREAS BELOW PASSES AND CANYONS SUSCEPTIBLE TO NE WINDS COULD EXPERIENCE WARNING LEVEL GUSTS. SKIES WILL BE SUNNY ACRS THE AREA TODAY. AFTER ANOTHER VERY COLD MORNING IN WIND SHELTERED AREAS...TEMPS WILL WARM NICELY TODAY...WITH MOST AREAS W OF THE MTNS A FEW DEGREES WARMER THAN ON SUNDAY. WARMEST LOCATIONS ON THE CSTL PLAIN AND IN THE LOWER VLY LOCATIONS SHOULD REACH OR EXCEED 70 DEGS TODAY. UPPER HIGH WILL BUILD IN CA TONIGHT AND TUE...AND HOLD INTO WED. HGTS/THICKNESSES ACRS THE AREA WILL RISE TUE...THEN CHANGE LITTLE THRU WED. LOW LVL GRADS WILL REMAIN OFFSHORE TONIGHT THRU WED MORNING...BUT WILL WKN...SO XPCT JUST LOCALLY GUSTY WINDS THRU AND BELOW PASSES AND CANYONS DURING THE LATE NIGHT THRU MORNING HOURS. SKIES WILL REMAIN MOSTLY CLEAR THRU WED. TEMPS WILL BE UP A FEW MORE DEGREES IN MOST AREAS ON TUE...TO ABOVE NORMAL LEVELS IN MOST AREAS W OF THE MTNS. XPCT LITTLE CHANGE IN TEMPS ON WED...EXCEPT THERE MAY BE A BIT MORE WARMING IN THE MTNS AND DSRTS. .LONG TERM...CONFIDENCE IS BELOW AVERAGE REGARDING THE DETAILS OF THE FCST IN THE LONG RANGE. MODEL ARE IN DISAGREEMENT WITH EACH OTHER AND HAVE FLIP-FLOPPED FROM RUN TO RUN IN THEIR HANDLING OF ENERGY MOVING INTO THE W CST. THE LATEST RUN OF THE GFS SHOWS A STRONG UPPER LOW APCH THE PAC NW WED NIGHT AND THU...WITH A TROUGH EXTENDING SWD INTO NRN CA...WHILE WK RIDGING HOLD ON ACRS SRN CA AND A RETURN TO ONSHORE GRADS. WITH THIS SCENARIO...XPCT A FEW DEGREES OF COOLING ACRS THE FCST AREA THU...ESPECIALLY W OF THE MTNS. NOW...THE UPPER LOW IS FCST TO MOVE INTO THE PAC NW ON FRI... THEN SLOWLY EWD INTO THE NRN ROCKIES SAT AND SUN...WHILE A HIGHLY POSITIVELY TILTED TROUGH EXTENDING WWD FROM THIS LOW SAGS SWD ACRS CA. THIS EVENTUALLY FORMS A CLOSED LOW OVER CENTRAL CA BY LATE SUNDAY AS A RIDGE AMPLIFIES STRONGLY JUST OFF THE W CST. THE ECMWF IS NOT TOO DIFFERENT FROM THIS LATEST SOLUTION SHOWN BY THE GFS BUT IS FARTHER E WITH THE DEVELOPING UPPER LOW...MORE OF AN INSIDE SLIDER. GIVEN THE PROPENSITY FOR INSIDE SLIDERS THIS FALL AND WINTER... THIS MAY BE THE WAY TO GO. SO...WITH THAT IN MIND...HAVE KEPT POPS OUT OF THE FCST...AND HAVE KEPT THE PTLY CLOUDY AND COOLER FCST FOR FRI THRU SUNDAY. && .AVIATION... CAVU THROUGH THE PERIOD. NORTH TO NORTHEAST WINDS WILL AFFECT KBUR AND KVNY THROUGH THE AFTERNOON. KLAX WIND WILL BE LIGHT EAST IN THE MORNING WITH A DELAYED AFTERNOON SEABREEZE. && .LOX WATCHES/WARNINGS/ADVISORIES... HIGH WIND WARNING (SEE LAXNPWLOX). RED FLAG WARNING (SEE LAXRFWLOX). WIND ADVISORY (SEE LAXNPWLOX). SMALL CRAFT ADVISORY (SEE LAXCWFLOX). && PUBLIC...BRUNO AVIATION...RORKE
Hazardous weather outlook, Jan 22, 6:00 AM PST, 2 hours 17 minutes before
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
Nearby
Wind Advisories in California, 2007Every wind advisory in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.